# SDR DALA2024062106299

- Difficulty date: June 19, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 50,658 hours, 35,670 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 9582 -GEAR/DE- DURING THE FINAL APPROACH FOR LANDING THE AIRCRAFT INDICATED A "GEAR UNSAFE" CONDITION FOR ALL 3 GEAR POSITIONS. AN EMERGENCY WAS DECLARED WITH ATC, THE QRH WAS COMPLIED WITH, AND THE ALTERNATE GEAR EXTENSION PROCEDURES WERE UTILIZED, WHICH RESULTED IN ALL 3 GOOD DOWN AND LOCKED INDICATIONS. CORRECTIVE ACTION: MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR DOOR LATCH LOOSE AND MISSING TWO NUTS FOR THE ATTACH BOLTS. THE NUTS WERE INSTALLED, AND ALL FOUR NUTS WERE PROPERLY TORQUED. THE LEFT AND RIGHT GEAR DOOR SKIDS WERE REPLACED DUE TO HAVING RUNWAY CONTACT FROM ALTERNATE GEAR EXTENSION. EXCESSIVE AIR WAS REMOVED FROM BOTH THE LEFT AND RIGHT HYDRAULIC SYSTEMS. THE PSEU WAS REPLACED. (LP #6209160)
